Planar semimartingales obtained by transformations of two-parameter martingales
Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 566-582.
@article{SPS_1989__23__566_0,
     author = {Nguyen, Minh Duc and Nualart, D. and Sanz, M.},
     title = {Planar semimartingales obtained by transformations of two-parameter martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {566--582},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     mrnumber = {1022938},
     zbl = {0731.60045},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1989__23__566_0/}
}
TY  - JOUR
AU  - Nguyen, Minh Duc
AU  - Nualart, D.
AU  - Sanz, M.
TI  - Planar semimartingales obtained by transformations of two-parameter martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
SP  - 566
EP  - 582
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__566_0/
LA  - en
ID  - SPS_1989__23__566_0
ER  - 
%0 Journal Article
%A Nguyen, Minh Duc
%A Nualart, D.
%A Sanz, M.
%T Planar semimartingales obtained by transformations of two-parameter martingales
%J Séminaire de probabilités de Strasbourg
%D 1989
%P 566-582
%V 23
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1989__23__566_0/
%G en
%F SPS_1989__23__566_0
Nguyen, Minh Duc; Nualart, D.; Sanz, M. Planar semimartingales obtained by transformations of two-parameter martingales. Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 566-582. http://www.numdam.org/item/SPS_1989__23__566_0/

[1] Brennan, M.D. "Planar semimartingales". Journal of multivariate Analysis 9, 465-486 (1979). | MR | Zbl

[2] Cairoli, R. and Walsh, J.B. "Stochastic integrals in the plane". Acta Math. 134, 111-183 (1975). | MR | Zbl

[3] Dellacheire, C. et Meyer, P.A. "Probabilités et Potentiel". Vol. 2 Hermann. Paris (1980). | MR

[4] Föllmer, H. " Quasimartingales à deux indices". C. R. Acad. Sc.Paris. Sér 1, t. 288, 61-64 (1979). | MR | Zbl

[5] Meyer, P.A. "Un cours sur les intégrales stochastiques". Sém. de Probab. X. Lecture Notes in Math. 511. Springer Verlag. Berlin-Heidelberg-New York (1980). | Numdam | MR | Zbl

[ 6 ] Nguyen Minh Duc and Nguyen Xuan Loc "On the transformation of a martingale with a two-dimensional parameter set by convex functions". Z. Wahr. un Verw. Gebiete 66, 19-24 (1984). | MR | Zbl

[7] Nguyen Minh Duc and Nguyen Xuan Loc "Characterization of functions which transform Brownian sheet into planar semimartingales". Preprint Series n.° 26. Inst. of Math. and Inst. of Computer Scien. and Cybernetics. Hanoi 1985.

[8] Nualart, D. "On the quadratic variation of two-parameter continuous martingales". Annals of Probab. Vol 12, n.° 2, 445-457 (1984). | MR | Zbl

[9] Nualart, D.. "Une formule d'Itô pour les martingales continues à deux indices et quelques applications". Ann. de l'Institut H. Poincaré Vol. 20, 3, 251-275 (1984). | Numdam | MR | Zbl

[10] Nualart, D. and Utzet, F. "A property of two-parameter martingales with path-independent variation". Stoch. Proc. and their Appl. 24, 31-49 (1987). | MR | Zbl

[11] Nualart D., Sanz, M. and Zakai M. "On the relations between increasing functions associated with two-parameter continuous martingales". Tech. Report n.° 190. Center for Stochastic Processes. University of North Carolina at Chapel Hill (1987). | MR

[12] Sanz, M. "Local time for two-parameter continuous martingales with respect to the quadratic variation". Annals of Probab. Vol 16, n.° 2, (1981). | MR | Zbl

[13] Sanz, M. "r-variations for two-parameter continuous martingales and Itô's formula" Preprint. (1987). | MR

[14] Yoeurp, Ch."Compléments sur les temps locaux et les quasimartingales". Astérisque 52-53. 197-218 (1978).